| Model Number |
304035 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2020.The original surgery date is (b)(6) 2015.The reason for revision is reported disassociation.During the revision, components were removed and replaced with non-omni devices.